CureZone   Log On   Join
Re: Leave me alone, Anthony87.
 
SillyLily Views: 4,927
Published: 7 years ago
 
This is a reply to # 1,963,169

Re: Leave me alone, Anthony87.


lol.

Even if I did, his personality totally screws it up for him.

dvjorge, you say:
"When you do the last round, it is important to put your legs up to allow the solution penetrate by gravity."

How far do you put your legs up? Do you lift your butt off the floor, too?

And do the enemas cause die-off symptoms? I know I got intolerable die-off from taking Nystatin by mouth where I had to stop after only taking it for 1 week. My whole body felt inflamed, broke out, I had diarrhea, felt nauseated, I couldn't eat, lost 5 pounds in just that week, crazy suicidal feelings, non-functional. I should've did some extra detox techniques but was too out of it from the die-off to even think.

Thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.719 sec, (1)